# SDR ASAA2013041794541

- Difficulty date: April 17, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 16,755 hours, 5,236 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1036541
- Condition: Gouged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS MISSING BUMPER AND HOUSING HAS DAMAGE HANDLE HOUSING.  ACFT GROUNDED.  GOUGE ON UPPER SIDE OF HOUSING IS .068 T.  DOOR HANDLE HOUSING.  REMOVED HOUSING ASSY IAW SRM 51-40-02.  ACCOP HFEC OF FASTNER HOLES W/ ROTARY SCANNER IAW BNDT PART 6 51-00-00 PROCEED 16 , NO DISCONTINUITIES, NOTED. INSTALLED NEW HOUSING ASSY REF MM SRM 51-40-02.  REPLACED FWD CARGO DOOR HANDLE ASSY REF MM 52-31-14 AND NG52EO-06500-1.
